MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent fracture occurred.A 20x80/10fr uni plus 75cm wallstent endoprosthesis was advanced for use.However, during deployment, the stent would not deploy and it was noted that the stent struts were fractured.The procedure was completed with another stent.There were no patient complications reported and the patient was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was received with the stent in the correct position on the device.The stent deployed without resistance or issue experienced.The distal stent wires of the deployed stent were noted to be damaged.This type of damage is consistent with the stent encountering resistance during deployment.No other issues were noted with the stent.A visual and microscopic examination identified no damage or issues with the delivery system or shaft or tip of the device that could potentially have contributed to the complaint incident.Solidified media was noted on the tip of the device.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9711258
Report Number2134265-2020-01521
Device Sequence Number353561
Product Code JCT
UDI-Device Identifier08714729204114
UDI-Public08714729204114
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0024051074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1